导出
  • 排序
  • 显示
1. Kazhdan-Lusztig cells in some weighted Coxeter groups CPCI-S SCIE SCOPUS

作者:Shi, JY;Yang, G

通讯作者地址:Yang, G (reprint author), Tongji Univ, Dept Math, Shanghai 200092, Peoples R China.

作者机构:[Shi, Jianyi] East China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Yang, Gao] Tongji Univ, Dept Math, Shanghai 200092, Peoples R C 更多

来源:SCIENCE CHINA-MATHEMATICS,2018,61,2,325-352

收录类别:CPCI-S;SCIE;SCOPUS

当年影响因子:0.956

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文;外文会议论文

4. Bimodule and twisted representation of vertex operator algebras SCOPUS SCIE

作者:Jiang, QF;Jiao, XY

通讯作者地址:Jiang, QF (reprint author), Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.

作者机构:[Jiang QiFen] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.; [Jiao XiangYu] E China Normal Univ, Dept Math, Shanghai 200241, 更多

来源:SCIENCE CHINA-MATHEMATICS,2016,59,2,397-410

收录类别:SCOPUS;SCIE

当年影响因子:0.956

资源类型:外文期刊论文

5. Double-bosonization and Majid's conjecture (IV): Type-crossings from A to BCD SCOPUS SCIE

作者:Hu, HM;Hu, NH

通讯作者地址:Hu, NH (reprint author), E China Normal Univ, SKLPMMP, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Hu HongMei; Hu NaiHong] E China Normal Univ, SKLPMMP, Dept Math, Shanghai 200241, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2016,59,6,1061-1080

收录类别:SCOPUS;SCIE

当年影响因子:0.956

资源类型:外文期刊论文

6. An improvement of Chen-Ru-Yan's degenerated second main theorem SCOPUS SCIE

作者:Shi, L; Ru, M

通讯作者地址:Ru, M (reprint author), Univ Houston, Dept Math, Houston, TX 77004 USA.

作者机构:[Shi Lei] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Ru Min] Univ Houston, Dept Math, Houston, TX 77004 USA.

来源:SCIENCE CHINA-MATHEMATICS,2015,58,12,2517-2530

收录类别:SCOPUS;SCIE

当年影响因子:0.956

资源类型:外文期刊论文

10. Rigidity of subfamilies of hypersurfaces in P-n with maximal length of Griffiths-Yukawa coupling SCOPUS SCIE

作者:Peng, F

通讯作者地址:Peng, F (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Peng, F]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2014,57,7,1419-1426

收录类别:SCOPUS;SCIE

当年影响因子:0.956

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

11. Functional ergodic limits for occupation time processes of site-dependent branching Brownian motions in R SCOPUS SCIE

作者:Li, YQ

通讯作者地址:Li, YQ (reprint author), E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

作者机构:[Li, YQ]E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2014,57,10,2053-2072

收录类别:SCOPUS;SCIE

当年影响因子:0.956

资源类型:外文期刊论文

13. Families of hyperelliptic curves with maximal slopes SCOPUS SCIE

作者:Liu, XL;Tan, SL

通讯作者地址:Tan, SL (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Liu XiaoLei; Tan ShengLi] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2013,56,9,1743-1750

收录类别:SCOPUS;SCIE

当年影响因子:0.956

WOS被引:3

Scopus被引:3

资源类型:外文期刊论文

14. Normal family and the sequence of omitted functions SCOPUS SCIE

作者:Chen, QY;Yang, L;Pang, XC

通讯作者地址:Pang, XC (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Chen QiaoYu; Yang Liu; Pang XueCheng] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2013,56,9,1821-1830

收录类别:SCOPUS;SCIE

当年影响因子:0.956

WOS被引:3

Scopus被引:4

资源类型:外文期刊论文

15. Trivial module for ortho-symplectic Lie superalgebras and Littlewood's formula SCOPUS SCIE

作者:Cao, BT;Luo, L

通讯作者地址:Cao, BT (reprint author), Sun Yat Sen Univ, Sch Math & Computat Sci, Guangzhou 510275, Guangdong, Peoples R China.

作者机构:[Cao BinTao] Sun Yat Sen Univ, Sch Math & Computat Sci, Guangzhou 510275, Guangdong, Peoples R China.; [Luo Li] E China Normal Univ, Dept Math, Shan 更多

来源:SCIENCE CHINA-MATHEMATICS,2013,56,11,2251-2260

收录类别:SCOPUS;SCIE

当年影响因子:0.956

资源类型:外文期刊论文

16. A discussion of Hong-Stein model SCOPUS SCIE SSCI

作者:Wang, S;Zheng, WA

通讯作者地址:Zheng, WA (reprint author), E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

作者机构:[Wang Shuai; Zheng WeiAn] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2012,55,11,2367-2378

收录类别:SCOPUS;SCIE;SSCI

当年影响因子:0.956

WOS被引:1

资源类型:外文期刊论文

18. Real polynomial iterative roots in the case of nonmonotonicity height >= 2 SCOPUS SCIE

作者:Yang, LL; Yang, L; Yu, ZH; Zhang, WN

通讯作者地址:Yu, ZH (reprint author), Sichuan Univ, Dept Math, Chengdu 610064, Peoples R China.

作者机构:[Yang LiLi; Yu ZhiHeng; Zhang WeiNian] Sichuan Univ, Dept Math, Chengdu 610064, Peoples R China.; [Yang Lu] E China Normal Univ, Shanghai Key Lab Tr 更多

来源:SCIENCE CHINA-MATHEMATICS,2012,55,12,2433-2446

收录类别:SCOPUS;SCIE

当年影响因子:0.956

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

共 3 页, 47 条记录

TOP